| Model Number |
TW160072IMLD |
| Medical Device Problem Codes |
Leak/Splash (1354); Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported during blood collection, the needle suddenly retracted, causing blood leakage.Customer reported the needle detached, causing leakage.
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.